# SDR C2XA05BT029

- Difficulty date: May 9, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 15,276 hours, 13,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74449
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - CO2338, DURING SERVICE AND ROUTINE CHECK MAINTENANCE FOUND THE LEFT EMERGENCY EXIT SIGN WINDOW EXIT DOES NOT ILLUMINATE.  REMOVED AND REPLACED LEFT EMERGENCY EXIT SIGN WINDOW EXIT IAW EMB AMM NR 33-50-13, OPS CHECKED GOOD.
